Vol. 1, No. 1, 2016

Download this article
Download this article For screen
For printing
Recent Issues
Volume 4, Issue 4
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
The Journal
About the Journal
Editorial Board
Ethics Statement
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
Other MSP Journals
On some negative motivic homology groups

Tohru Kohrita

Vol. 1 (2016), No. 1, 19–41
DOI: 10.2140/akt.2016.1.19

For an arbitrary separated scheme X of finite type over a finite field Fq and a negative integer j, we prove, under the assumption of resolution of singularities, that H1(X, (j)) is canonically isomorphic to H1(π0(X), (j)) if j = 1 or 2, and Hi(X, (j)) vanishes if i 2 and i j 1. As the group H1(π0(X), (j)) is explicitly known, this gives a explicit calculation of motivic homology of degree 1 and weight 1 or 2 of an arbitrary scheme over a finite field.

motivic homology, schemes over finite fields
Mathematical Subject Classification 2010
Primary: 14F42
Secondary: 19E15
Received: 24 December 2014
Revised: 1 February 2015
Accepted: 15 February 2015
Published: 31 July 2015
Tohru Kohrita
Graduate School of Mathematics
Nagoya University
Nagoya, 464-8602